# SDR A852002F00000

- Difficulty date: April 15, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N20300
- Make and model: Cessna 177B
- Aircraft serial: 17702656
- Engine: Lyc O360*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 13695
- Part serial: 177A
- Condition: Failed
- Location: Standby Vacuum
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VALVE WAS REPLACED WAS WITH IN SERIAL NUMBERS TO BE RE-USED IN MOD TO SVS V SYSTEM TO COMPLY WITH ALTERNATE METHOD OF COMPLAIANCE TO AD.  VALVE WAS FOUND TO HAVE FAILED INT HE OPEN POSITION ON BACK UP SIDE.
